Two-Dimensional Semantics
Dados Bibliográficos
| ID | 10695870 |
|---|---|
| Autores | Peter Sutton (autor correspondente) |
| Ano | 2008 |
| Volume | 117 |
| Fascículo | 4 |
| Páginas | 637-639 |
| Data de publicação | 2008-10-01 |
| Open Access | Não |
| Tipo | ARTICLE |
| Periódico | The Philosophical Review (JOURNAL) |
| Identificadores do periódico | ISSN: 0031-8108 • E-ISSN: 1558-1470 |
| Editora | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00318108-2008-026 |
| OpenAlex | W2029593382 |
| Idioma | EN |
Book Review| October 01 2008 Two-Dimensional Semantics Manuel García-Carpintero and Josep Macià, eds., Two-Dimensional Semantics. Oxford: Clarendon, 2006. 355 pp. Peter Sutton Peter Sutton Search for other works by this author on: This Site Google The Philosophical Review (2008) 117 (4): 637–639. https://doi.org/10.1215/00318108-2008-026 Views Icon Views Article contents Figures & tables Video Audio Supplementary Data Peer Review Share Icon Share Facebook Twitter LinkedIn Email Tools Icon Tools Permissions Cite Icon Cite Search Site Citation Peter Sutton; Two-Dimensional Semantics. The Philosophical Review 1 October 2008; 117 (4): 637–639. doi: https://doi.org/10.1215/00318108-2008-026 Download citation file: Zotero Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search Books & JournalsAll JournalsThe Philosophical Review Search Advanced Search The text of this article is only available as a PDF. © 2008 by Cornell University2008 Article PDF first page preview Close Modal You do not currently have access to this content
Citation · Download · Icon · Information retrieval · Programming language · Semantics (computer science) · World Wide Web · Computer Science · Semantic Web and Ontologies
| Altamente citado | Não |
|---|